# SDR AWXA9500812

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 0202 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT OUT AT ROW 4.  BROKEN WIRE, REPINNED, OPS CHECK GOOD.  (M)
